Jan 26, 2006
I have been positive now for 2.5 years. I have been on Sustiva and Combivir for 2 years. My t-cells are 801 and my viral load is under 50 copies and has been that way since after two weeks of treatment. I have very little side effects, I feel great and thank god that these meds are available every day. My question is this in the past 6-9 months I have developed Psoriasis on my elbow and several places on my legs. I have read that it is caused from an over active immune system. Is that because of the medication or should i be concerned about something?
Response from Dr. Henry
Psoriasis is common in the general population and may be somewhat more frequent in the setting of HIV infection. I have had numerous patients with psoriasis and HIV who have done well with their psoriasis (usually under the care of a dermatologist) on a variety of HIV regimens. Your current HIV regimen should not have much of a direct impact on your psoriasis. KH
liposuction or liposculpture?
Warts and All
- What Are The Long Term Effects Of Herpes?
- What Are The Long Term Effects Of Gonorrhea?
- Ways To Get Syphilis Without Having Sex
- The Risk Of Catching Gonorrhea From A Single Act Of Sexual Intercourse
- What Are The Chances Of Getting Genital Herpes While Using A Condom?
- Is There A Test For Herpes At Home?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.